# SDR HNAA2010042000080

- Difficulty date: March 29, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 61,214 hours, 69,064 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUS CAUTION LIGHT ILLUMINATED IN FLIGHT FOLLOWED BY RIGHT TRU/STALL WARNING/ELEVATOR HORN HEAT CAUTION LIGHT.  REMOVED AND REPLACED AC CONTACTOR K-2 IN ACCORDANCE WITH PMM WORK CARD 24-21-01.  CLEANED OIL FROM CONNECTOR P1, PS,J1 AND J2 AS PRECAUTIONARY MEASURES, SYSTEM CHECKS GOOD IN ACCORDANCE WITH 24-21-01.  OPERATIONAL CHECKED GOOD IN ACCORDANCE WITH SRT MANUAL, OKAY FOR SERVICE.
